MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Codes Circuit Failure (1089); Leak/Splash (1354); Mechanical Problem (1384); Failure to Recalibrate (1517)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the device failed at the dp calibration step due to pressure continuously falling.Replaced sensor board cable, device still failed testing.When checking inside device for faulty connections and found minor cosmetic damage to the replaced porting block adapter, so it was replaced again.Device still failed testing, so the tubing was replaced again.Device still failed testing.At this point used the individual step testing procedure to determine the cause of the failures, and found that the active exhalation module was likely not closing fully, so a new unit was installed again, however the device still failed testing, so the mainboard was replaced as well under the assumption that a faulty signal was preventing the exhalation module from closing properly.Device still failed testing.Further investigation found that the sensor board was likely defective, so it was replaced again, and the device passed the step that was previously failing, so the board has been set aside as defoa.Device then failed the oxygen blending module positive and negative flow steps, so the flow elements and tubing were replaced under suspicion of a leak.Additionally, the oxygen blending module manifold assembly diss connector was found to have a bent filter, so the manifold assembly was replaced as well.Additionally, incoming inspection per (b)(4) shows both damage and evidence of tobacco contamination to the handle and front, rear, and obm enclosures, as well as missing power cord, cord retainer, and threaded cap.Also recommend replacing porting block due to tobacco contamination.Ctq inspection shows damaged enclosure seal and contaminated base enclosure seal.While repairing the device, more contamination was found in/on the flow sensor assembly, 200/202/o2 tubing, active exhalation module, sensor board, thermistor and o-ring, porting block adapter and caps, low flow tubing, base enclosure, top plate enclosure, blower motor, keypad, whisper cap, and filter duct assembly.The device passed final test.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24130142
Report Number2518422-2026-100179
Device Sequence Number10344645
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040007
Device Catalogue Number1040007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown